On a characterization of an abelian variety in the classification theory of algebraic varieties
Compositio Mathematica, Volume 41 (1980) no. 3, p. 355-359
@article{CM_1980__41_3_355_0,
     author = {Kawamata, Yujiro and Viehweg, Eckart},
     title = {On a characterization of an abelian variety in the classification theory of algebraic varieties},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {3},
     year = {1980},
     pages = {355-359},
     zbl = {0417.14033},
     mrnumber = {589087},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__41_3_355_0}
}
Kawamata, Yujiro; Viehweg, Eckart. On a characterization of an abelian variety in the classification theory of algebraic varieties. Compositio Mathematica, Volume 41 (1980) no. 3, pp. 355-359. http://www.numdam.org/item/CM_1980__41_3_355_0/

[1] K. Ueno: Classification theory of algebraic varieties and compact complex spaces, Lecture Note in Math. 439, 1975, Springer. | MR 506253 | Zbl 0299.14007

[2] K. Ueno: Classification of algebraic varieties, II-Algebraic threefolds of parabolic type-, Intl. Symp. on Algebraic Geometry, Kyoto, 1977, 693-708. | MR 578882 | Zbl 0407.14011